# SDR HALA2009122100592

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,797 hours, 5,688 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG LT IDG TEMP ENS DISPLAYED/ LT IDG RISE TEMP O DEG L IDG OUT 87RT OUT 82 L IDG RISE 0 R RISE 10.  MX NOTED FOUND L IDG OVERSERVICED. SERVICED L IDG IAW HAL M261-767 OVERNIGHT CHECK INTERROGATED MX LEVEL EICAS MSGS- FOUND NO DISPLAYED MSGS FOR LT IDG IAW WRITE-UP. L IDG OK FOR SERVICE T/S AND BITE BPCU IAW FIM 24-20-001 CLEANED C/P RAN NBR 1 ENG ALL OK.
